On Purification of Nash Equilibria of Large Games
Carmona, GMB (2004) On Purification of Nash Equilibria of Large Games Economics Letters, 85 (2). pp. 215-219.
rasel.pdf - ["content_typename_UNSPECIFIED" not defined]
Download (127kB) | Preview
We consider Salim Rashid’s asymptotic version of David Schmeidler’s theorem on the purification of Nash equilibria. We show that, in contrast to what is stated, players’ payoff functions have to be selected from an equicontinuous family in order for Rashid’s theorem to hold. That is, a bound on the diversity of payoffs is needed in order for such asymptotic result to be valid.
|Divisions :||Faculty of Arts and Social Sciences > School of Economics|
|Identification Number :||https://doi.org/10.1016/j.econlet.2004.04.008|
|Additional Information :||NOTICE: this is the author’s version of a work that was accepted for publication in Economics Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Economics Letters, 85(2), November 2004, DOI 10.1016/j.econlet.2004.04.008|
|Depositing User :||Symplectic Elements|
|Date Deposited :||07 Oct 2013 14:51|
|Last Modified :||09 Jun 2014 13:33|
Actions (login required)
Downloads per month over past year